# SDR AU510001506

- Difficulty date: March 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767-300
- Engine: Rroyce RB211524*
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pin
- Condition: Missing
- Location: Pax Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN GENERATOR BAND CLAMP PIN LOCKS MISSING.
